# SDR AALA20130530019

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 353A204018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET PLENUM INBD WALL UPPER ATTACHMENT ANGLE HAS 4.5" CRACK.  REPLACED ANGLE IAW AARD 51-00-01-1.
